加载中…
We consider parabolic systems in divergence form with piecewise coefficients and data in a bounded domain consisting of a finite number of cylindrical subdomains with interfacial boundaries in , where , , and . We establish piecewise estimates for weak solutions to such parabolic systems, where , and the estimates are independent of the distance between the interfaces. In the elliptic setting, our results answer an open problem © in Li and Vogelius (Arch. Rational Mech. Anal. 153 (2000), 91–151).

生成讲解博客的中文版本

生成AI智能校验的中文版本